# SDR IPXA09M56216

- Difficulty date: May 21, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft time: 63,929 hours, 8,722 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-1C REPAIR SURVEY SEQ W4-03 RT WING LE DOUBLER/RUB PLATE GAUGED BETWEEN XIS 240-250 SKIN P/N ARB7580-2.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-10-00 FIG. 24
